# SDR AWXA200500571

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND  ON THE TOP OF THE BS 986.5 T-CAP AT LBL 18, WL 208 ON PREVIOUS REPAIR CAP.  MAINTENANCE REMOVED AND REPLACED TEE CAP REPAIR ON TOP OF BS 986.5 BEAM AT WL208 FROM LBL50 TO RBL50 IAW AWA ER 03-5310-05125-ES2.
